# SDR 2010FA0000999

- Difficulty date: September 13, 2010
- Submitted: September 13, 2010
- Operation: General aviation
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 1257
- Aircraft time: 28,331 hours, 11,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53470613200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND ATTACH HOLES ON FLOOR SUPPORT PLATE (FITTING) AT FR 58 STR 38 LT.  NO CORROSION REMOVAL LIMITS AVAILABLE IN SRM.  FITTING IS LISTED AS PRIMARY STRUCTURE.  R & R FITTING IAW SRM 51-42-11.
